# SDR ABXA010568

- Difficulty date: October 18, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 52,933 hours, 50,765 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127351
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER OUTBOARD TRAILING EDGE PANEL HAD SEVERAL AREAS OF DELAMINATION. REPLACED PANEL IAW DC-9 SRM 51-30-1 AND 51-30-2.
